# SDR FDEA202101030002

- Difficulty date: January 3, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 50,724 hours, 17,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N5160469
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR SUPPORT CHANNEL HAS CORROSION AT RBL-58 BETWEEN STA 324 AND STA 345.  REMOVED CORROSION ON SUPPORT CHANNEL STA 324 AND STA 345 RBL 58, IAW B757 SRM 51-10-02.  ORIG MAT .050 LOSS .040 REM .010 OUT OF LIMITS, IAW B757 SRM 5300-51-1A FIG 101.  REMOVED, FABRICATED AND INSTALLED NEW SUPPORT CHANNEL, IAW B757 SRM 51-40-02, 51-40-05, 51-30-01 AND BOEING DWG 141N5160 REV CD.
